Febrisan x 12 sachets, chills without fever 12+

Takeda Poland


£12.99 £30.00




  • Febrisan is used in the short-term treatment of symptoms of colds and flu, such as fever, chills, headache, muscle aches, sore throat, runny nose, sinus pain.

Ingredients:
1 sachet contains 750 mg of paracetamol, phenylephrine hydrochloride 10 mg and 60 mg ascorbic acid. Action: The product combines the effects of the individual components. Paracetamol is an analgesic and antipyretic. The mechanism of action involves blocking the activity of cyclooxygenase of arachidonic acid. Well absorbed from the gastrointestinal tract. After oral administration, reaching peak blood levels after about 1 hour. The T 0.5 is 2-4 h. Metabolised in the liver and excreted by the kidneys. Phenylephrine acts on receptors and -Adrenergic, causing constriction of blood vessels and reduction of swelling of the nasal mucosa. From the intestinal tract is absorbed to a small extent. T 0.5 is 2-3 h. Extensively metabolised in the wall of the small intestine, mainly excreted in urine. The addition of ascorbic acid is designed to complement shortages that often occur in diseases przeziębieniowych. Indications: Short-term treatment of symptoms of colds and flu: fever, chills, headache, muscle aches, sore throat, runny nose, sinus pain. Dosage: Oral. Adults and children over 12 r.ż .: 1 sachet every 4-6 hours. Do not use more than 4 sachets a day.


Share this Product